MAUDE Adverse Event Report: ARTHREX, INC. SUPRAPATELLAR INSERTION GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. SUPRAPATELLAR INSERTION GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number SUPRAPATELLAR INSERTION GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/27/2025, a facility representative reported via (b)(4) that an 0837-000 impactor pad connection portion of the strike plate broke in the connection portion of the 1255-300 suprapatellar insertion guide.A case was involved, and no patient was affected.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.Upon visual inspection, it was noted that inside the hole of the insertion guide, the threaded broken tip of the impactor pad returned.Functional testing was not performed due to the device's damage.The most likely cause of the reported failure is user-applied excessive mechanical forces striking against the impactor's square pad surface, misaligned insertion, and/or prying/leveraging the device during insertion.

Brand Name
SUPRAPATELLAR INSERTION GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22285262
Report Number1220246-2025-02529
Device Sequence Number12832637
Product Code HSB
UDI-Device Identifier00848665039153
UDI-Public(01)00848665039153(11)231011(10)231106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPRAPATELLAR INSERTION GUIDE
Device Catalogue Number1255-300
Device Lot Number231106
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown